# SDR DALA1138220949

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 56,595 hours, 42,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY EXIT LIGHTS AT ROW 17-23 INOPERATIVE.  MAINTENANCE RE-SPLICED A BROKEN WIRE AT ROW 17 PER 20-50-01.  OPERATION OF LIGHTS NOW CHECKS GOOD.
